# SDR REXA2018021800155

- Difficulty date: February 18, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 7,587 hours, 5,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: CC690392511
- Condition: Cracked
- Location: Aft Web Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 196DR CHANNEL IS CRACKED.  REMOVED AND REPLACED THE CHANNEL IAW SRM 51-43-13-001-001-A01.
